This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
Winter 2009 I Had a wash on my ARM that looked like scabies. Doctor Said, skin infection, Gave cream and it went away. Well since then I have Had the same "rash" 4x. Third time, Doctor swabed it, came out as hsv2. Gave me a cream. Helped, but lost it and now the outbreak us back. Its driving me nuts, what kind Of side effects are there? I have been feeling Extremely tired, nausious, emotional...etc. WTF??
the topical creams for herpes aren't all that helpful. you should be using oral herpes medications - acyclovir, valtrex or famvir. give your provider a call, let them know the rash is back and ask them to not only call in a round of herpes antivirals to treat this but also with plenty of refills.
keep the rash covered either with a bandage or clothing until it heals to prevent transmission to others.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.